# SDR RU3A201912065069

- Difficulty date: November 22, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 13,354 hours, 5,451 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT RETRACT ON TAKEOFF. NOSE DOOR OPEN LIGHT REMAINED ILLUMINATED. ACCOMPLISHED GEAR DISAGREE CHECKLIST. MA ADJUSTED LH LANDING GEAR DOOR (NOSE) OPEN SWITCH S1GK TO CORRECT THIS ISSUE
